# SDR USAA2009051891210

- Difficulty date: May 7, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6200880 - CORROSION ON SEAT TRACK AT BS 445, RBL 24.75.  REPAIRED SEAT TRACK AT BS 445, RBL 24.75 IAW B737 SRM 53-00-52.
